Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 263, NWS Tulsa, OK

May 18, 20176 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 9:06 PM CDT for 6 counties in Oklahoma. It was in force for 24 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 9:06 PM CDT (02:06 UTC)
Expired
May 18, 2017, 9:30 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 9:08 PM CDTTSTM WND GST 601 Nw Jenks, OKMEASURED AT RIVERSIDE AIRPORT.
May 18, 9:30 PM CDTTSTM WND DMGTulsa, OKTREE DAMAGE AT 63RD AND SOUTH PEORIA AVE.
May 18, 9:30 PM CDTTSTM WND GST 65Tulsa, OKTHUNDERSTORM WINDS ESTIMATED TO 65 MPH, TREE DAMAGED.
May 18, 9:30 PM CDTTSTM WND GST 70Tulsa, OKTULSA HILLS
May 18, 9:33 PM CDTTSTM WND GST 621 Nw Jenks, OKMEASURED AT RIVERSIDE AIRPORT.
May 18, 9:35 PM CDTTSTM WND DMG7 Sw Sperry, OKLARGE TREE LIMBS DOWN
May 18, 9:36 PM CDTTSTM WND GST 65Tulsa, OKSHERIDAN AND 41ST
May 18, 9:39 PM CDTTSTM WND GST 654 Ne Tulsa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 6:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2055 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

556 
WUUS54 KTSA 190206
SVRTSA
OKC037-111-113-117-143-145-190230-
/O.NEW.KTSA.SV.W.0263.170519T0206Z-170519T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
906 PM CDT THU MAY 18 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Creek County in northeastern Oklahoma...
  Western Wagoner County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Northern Okmulgee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 930 PM CDT

* At 906 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles northwest of Bristow to 3 miles west of
  Mounds to 2 miles west of Bald Hill, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Okmulgee...
  Bristow...                        Bixby...
  Sapulpa...                        Jenks...
  Glenpool...                       Coweta...
  Catoosa...                        Mannford...
  Kiefer...                         Morris...
  Beggs...                          Mounds...
  Kellyville...                     Depew...
  Westport...                       Slick...

This includes Interstate 44 between mile markers 185 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.

LAT...LON 3630 9636 3625 9589 3621 9581 3616 9581
      3616 9572 3609 9557 3608 9558 3607 9553
      3585 9568 3585 9577 3574 9577 3561 9586
      3566 9656
TIME...MOT...LOC 0206Z 204DEG 53KT 3586 9645 3587 9612 3574 9589 

HAIL...1.00IN
WIND...60MPH
 
$$

69
1 follow-up statement
844 
WWUS54 KTSA 190217
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
917 PM CDT THU MAY 18 2017

OKC037-111-113-117-143-145-190230-
/O.CON.KTSA.SV.W.0263.000000T0000Z-170519T0230Z/
Osage OK-Creek OK-Wagoner OK-Pawnee OK-Okmulgee OK-Tulsa OK-
917 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN OSAGE...CREEK...WESTERN WAGONER...SOUTHEASTERN
PAWNEE...NORTHERN OKMULGEE AND TULSA COUNTIES...

At 916 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Kellyville to 2 miles northwest of
Glenpool to 5 miles southwest of Stonebluff, moving northeast at 55
mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Okmulgee...
Bristow...                        Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Mannford...
Kiefer...                         Morris...
Beggs...                          Mounds...
Kellyville...                     Depew...
Westport...                       Slick...

This includes Interstate 44 between mile markers 185 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.

LAT...LON 3630 9636 3625 9589 3621 9581 3616 9581
      3616 9572 3609 9557 3608 9558 3607 9553
      3585 9568 3585 9577 3574 9577 3561 9586
      3566 9656
TIME...MOT...LOC 0216Z 207DEG 47KT 3596 9637 3597 9604 3584 9581 

HAIL...0.88IN
WIND...70MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:16 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 18, 6:16 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
616 PM CDT Thu May 18 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Overall low confidence aviation forecast as multiple rounds of
thunderstorms likely to impact the area through 00z Saturday. In
general, VFR will prevail early with MVFR prevailing later
tonight and Friday morning in most areas, back to generally VFR by
afternoon. Timing of storms handled with TEMPO groups and/or VCTS,
with potential for short-lived IFR conditions with storms along
with significant wind gusts.

&&

.PREV DISCUSSION... /Issued 348 PM CDT Thu May 18 2017/

DISCUSSION...
Numerous severe storms have developed across western Oklahoma
ahead of the dryline and will move toward northeast Oklahoma this
evening. Soundings from 18z at OUN suggest that airmass is
largely uncapped, with a stout EML above the mid level inversion.
Storms should hold off across eastern Oklahoma til early evening
given lack of low level convergence.

The highest chance for tornadoes will be across Osage/Pawnee
counties associated with supercells that are approaching from
southwest/central OK. Given deep layer shear increasing to above
50 kt this evening and a very unstable airmass in place, severe
thunderstorms are likely across eastern Oklahoma before midnight
with a threat for hail and wind, transitioning to wind and heavy
rain overnight.

The upper trough will move out into the Plains on Friday with the
greater coverage of storms expected Friday afternoon and evening.
A flash flood watch has been issued to account for widespread
rain of 2 to 4 inches expected from tonight into Saturday morning.

Precipitation should end from west to east on Saturday with a nice
day on Sunday. The next chance for storms arrives late Monday into
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  82  61  73 /  80  60  90  30
FSM   70  87  68  77 /  50  40  70  80
MLC   71  84  65  75 /  60  30  90  60
BVO   67  81  58  71 /  80  60  90  20
FYV   67  82  64  73 /  50  30  70  70
BYV   68  83  65  75 /  50  30  70  70
MKO   67  82  62  73 /  60  40  90  50
MIO   67  82  63  72 /  60  60  90  50
F10   69  80  60  73 /  60  50  90  40
HHW   69  85  67  77 /  40  40  70  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
     071.

AR...None.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, May 18, 4:55 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017

...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening through Tonight.

TORNADO.
	RISK...Limited.
 	AREA...West of highway 75.
    ONSET...after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
	ONSET...after 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...after midnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...after 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...ongoing.

DISCUSSION...

An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.

Strong to severe storms have develop this afternoon over western and
central Oklahoma.  These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.

Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
                        Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.

A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 18, 8:00 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT THU MAY 18 2017

OKZ054-059-060-064-066-190145-
Tulsa OK-Okmulgee OK-Osage OK-Pawnee OK-Creek OK-
800 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CENTRAL
CREEK...SOUTHEASTERN PAWNEE...NORTHERN OKMULGEE AND TULSA COUNTIES
UNTIL 845 PM CDT...

At 800 PM CDT, a strong thunderstorm was located 4 miles northwest of
Kellyville, moving northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bristow...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Mannford...                       Kiefer...
Beggs...                          Sperry...
Mounds...                         Kellyville...
Westport...                       Slick...

This includes Interstate 44 between mile markers 186 and 232.

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3602 9646 3643 9617 3642 9581 3590 9581
      3590 9582 3573 9581 3572 9649
TIME...MOT...LOC 0100Z 232DEG 31KT 3598 9628

69
Special weather statement, May 18, 8:06 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
806 PM CDT THU MAY 18 2017

OKZ064-065-190130-
Okfuskee OK-Creek OK-
806 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK AND OKFUSKEE
COUNTIES UNTIL 830 PM CDT...

At 806 PM CDT, a strong thunderstorm was located near Prague, moving
northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Castle...                         Welty...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
225.

A tornado watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.

LAT...LON 3571 9662 3573 9620 3539 9619 3537 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3546 9654 3544 9657 3543 9656 3542 9656
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662
TIME...MOT...LOC 0106Z 221DEG 36KT 3548 9665

69
Local storm report, May 18, 8:18 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     2 S SAND SPRINGS        36.11N 96.11W
05/18/2017  E60 MPH          TULSA              OK   AMATEUR RADIO

&&

JDS
Local storm report, May 18, 8:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     SAND SPRINGS            36.14N 96.11W
05/18/2017  E72 MPH          TULSA              OK   BROADCAST MEDIA

&&

JDS
Local storm report, May 18, 8:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             3 SW SAPULPA            35.97N 96.15W
05/18/2017  E0.88 INCH       CREEK              OK   PUBLIC

&&

JDS
Local storm report, May 18, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             SAPULPA                 36.00N 96.11W
05/18/2017  E1.00 INCH       CREEK              OK   PUBLIC

            HIGHWAY 97 AT THE BOWLING ALLEY

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
May 18, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 18, 8:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
May 18, 8:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa35 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee42 min
May 18, 8:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington48 min
May 18, 9:05 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa115 min
May 18, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 18, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more49 min
May 18, 9:35 PM CDTSpecial Weather StatementTSACraig, Nowata25 min
May 18, 9:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
May 18, 9:48 PM CDTTornado WarningTSAPittsburg42 min
May 18, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee36 min
May 18, 10:00 PM CDTTornado WarningTSAMcIntosh30 min
May 18, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
May 18, 10:22 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more38 min
May 18, 10:23 PM CDTTornado WarningTSAMuskogee, Wagoner37 min
May 18, 10:28 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah47 min
May 18, 10:37 PM CDTTornado WarningTSACherokee, Mayes, Muskogee, Wagoner38 min
May 18, 10:42 PM CDTAreal Flood AdvisoryTSARogers3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more48 min
May 18, 11:00 PM CDTTornado WarningTSAAdair, Cherokee45 min
May 18, 11:01 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner44 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha48 min
May 18, 11:31 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Sequoyah59 min
May 18, 11:32 PM CDTTornado WarningTSADelaware43 min
May 18, 11:34 PM CDTTornado WarningTSAAdair, Delaware41 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 18, 11:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
May 18, 11:58 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha62 min
May 19, 2:16 AM CDTSpecial Weather StatementTSAPawnee44 min
May 19, 3:26 AM CDTSpecial Weather StatementTSATulsa34 min
May 19, 3:58 AM CDTSpecial Weather StatementTSATulsa32 min
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage23 hr
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage, Tulsa62 hr
May 19, 8:46 AM CDTRiver Flood WarningTSATulsa71 hr
May 19, 8:46 AM CDTRiver Flood WarningTSACreek38 hr
May 19, 8:56 AM CDTRiver Flood WarningTSAWashington71 hr
May 19, 8:56 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 19, 8:56 AM CDTRiver Flood WarningTSAOttawa5 days
May 19, 10:57 AM CDTSpecial Weather StatementTSATulsa33 min
May 19, 11:07 AM CDTSpecial Weather StatementTSAOsage23 min
May 19, 1:18 PM CDTSpecial Weather StatementTSAMuskogee27 min
May 19, 1:47 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes43 min
May 19, 2:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes26 min
May 19, 2:21 PM CDTRiver Flood AdvisoryTSACherokee3 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware41 min
May 19, 3:46 PM CDTSpecial Weather StatementTSAAdair29 min
May 19, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee27 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 19, 5:01 PM CDTSpecial Weather StatementTSAWagoner29 min
May 19, 5:15 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner30 min
May 19, 5:16 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more119 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes2 min
May 19, 5:24 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes51 min
May 19, 6:04 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee8 hr
May 19, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner60 min
May 19, 6:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.